# SDR REXA2013060800986

- Difficulty date: June 8, 2013
- Submitted: June 23, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 14,349 hours, 9,294 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER, LEFT UPPER TRANSCOWL INBD STANDOFF CRACKED. R & R LEFT UPPER TRANSCOWL INBD STAND OFF IAW SRM 51-42-14 AND SRM 51-42-21. AAR-R S/M 4, AAR A-263.
